# SDR UIEA2025043000573

- Difficulty date: April 30, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N508KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36135
- Aircraft time: 56,247 hours, 10,081 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 314792
- Part serial: A5106A9154D
- Condition: Failed
- Location: Zone 700
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

TIRE #9 BLEW ON TAKE OFF.( R/R #9 TIRE AND #10 TIRE/WHEEL ASSY. ALSO, PERFORMED CHAPTER 5 CONDITIONAL INSP 05-51-34-202-001. NO FURTHER DEFECTS NOTED. )
